Probability inequalities for bounded random vectors

I. A. Ahmad, M. Amezziane

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

Probability inequalities are powerful tools that can be applied in many areas such as laws of large numbers, central limit theorem, law of iterated logarithm, deviation probabilities and asymptotics of inference problems. In this work, extensions of the basic inequalities of Bernstein, Kolmogorov and Hoeffding are given for the sums of bounded random vectors.

Original languageEnglish
Pages (from-to)1136-1142
Number of pages7
JournalStatistics and Probability Letters
Volume83
Issue number4
DOIs
StatePublished - Apr 2013

Keywords

  • Bernstein inequality
  • Bounded random vectors
  • Hoeffding inequality
  • Kolmogorov inequality
  • Probability inequalities

Fingerprint

Dive into the research topics of 'Probability inequalities for bounded random vectors'. Together they form a unique fingerprint.

Cite this